Maximal pseudomonotonicity of generalized subdifferentials of explicitly quasiconvex functions




Radu Precup
”Babeș-Bolyai” University Department of Mathematics, Cluj-Napoca, Romania




Cite this paper as:

R. Precup, Maximal pseudomonotonicity of generalized subdifferentials of explicitly quasiconvex functions, Anal. Numér. Théor. Approx., 17 (1988) no. 1, pp. 53-62.

About this paper

Mathematica – Revue d’Analyse Numerique et de la Theorie de l’Approximation
L’Analyse Numérique et la Théorie de l’Approximation
Publisher Name

Academia Republicii S.R.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

MR: 90a:90215.


[1] Barbu, V., Precupanu, Th., Convexity and optimization in Banach spaces. Revised edition. Translated from the Romanian. Editura Academiei, Bucharest; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. xi+316 pp. ISBN: 90-286-0018-3, MR0513634.

[2] Behringer, F. A., More on Karamardian’s theorem concerning the quasiconvexity of strictly quasiconvex functions. Z. Angew. Math. Mech. 60 (1980), no. 7, T335-T338, MR0623899.

[3] Crouzeix, Jean-Pierre, Contributions à l’étude des fonctions quasiconvexes. (French) Thèse présentée à l’Université de Clermont-Ferrand II (U.E.R. des Sciences Exactes et Naturelles à dominante Recherche) pour obtenir le grade de Docteur ès Sciences Mathématiques. Série: E, No. d’Ordre 250. Université de Clermont-Ferrand II, Clermont-Ferrand, 1977. v+ 231 pp., MR0484417.

[4] Evans, J. P.; Gould, F. J. Stability in nonlinear programming. Operations Res. 18 1970 107-118, MR0264984,

[5] Greenberg, Harvey J., Pierskalla, William P., Quasi-conjugate functions and surrogate duality. Cahiers Centre Études Recherche Opér. 15 (1973), 437-448, MR0366402.

[6] Karamardian, S., Strictly quasi-convex (concave) functions and duality in mathematical programming. J. Math. Anal. Appl. 20 1967 344-358, MR0219315,

[7] Karamardian, S. Complementarity problems over cones with monotone and pseudomonotone maps. J. Optimization Theory Appl. 18 (1976), no. 4, 445-454, MR0472053,

[8] Kolumbán, Iosif(R-CLUJ), Über die Stetigkeit quasikonvexer Funktionen. (German) [On the continuity of quasiconvex functions] Itinerant seminar on functional equations, approximation and convexity (Cluj-Napoca, 1983), 83-84, Preprint, 83-2, Univ. “Babeş-Bolyai”, Cluj-Napoca, 1983, MR0750497.

[9] Pascali, Dan; Sburlan, Silviu Nonlinear mappings of monotone type. Martinus Nijhoff Publishers, The Hague; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. x+341 pp. ISBN: 90-286-0118-*, MR0531036.

[10] Popoviciu, Tiberiu Deux remarques sur les fonctions convexes. (French) Bull. Sect. Sci. Acad. Roum. 20 (1938), 187-191 (or 45-49) (1939), MR0000418.

[11] Precup, R., Continuity of quasiconvex fucntionals and of hemimonotone nonlinear operators, Seminarul itinerant de ec.funcţ. aprox. şi convex., Cluj-Napoca, 1982, pp. 297-302.

[12] Precup, Radu, Quasiconvexity, generalized subdifferential and pseudomonotone mappings. Itinerant Seminar on Functional Equations, Approximation and Convexity (Cluj-Napoca, 1987), 261–272, Preprint, 87-6, Univ. “Babeş-Bolyai”, Cluj-Napoca, 1987, MR0993543.

[13] Rockafellar, R. Tyrrell Convex analysis. Princeton Mathematical Series, No. 28 Princeton University Press, Princeton, N.J. 1970 xviii+451 pp., MR0274683.

[14] Zabotin, Y.I., Korablev, A.I., Khabibullin, R.F., Conditions for an extremum of a functional in case of constraints, cybernetics, 9, pp. 982-988 (1975),


Related Posts